# SDR P5CA2016020800029

- Difficulty date: February 6, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 7,486 hours, 1,751 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S RT AUXILIARY PITOT HEAT EICAS INDICATION.  PERFORMED GROUND TEST IAW FIM 30-31, FAULT TREE 807.  STC MSG CLEARED. ACFT GOOD TO SERVICE, MCC NOTIFIED.
